Medical Questions > Mens Health > Sexual Health - Men Forum

balls shrinking

Must Read
Talking openly about the penis is a very personal matter. Learn basic penis anatomy to discuss penile disorders accurately with your doctor....
Penis symptoms that interfere with sexual activity or urination could be serious. Learn the signs and symptoms of penis problems that require a doctor's help....
How do urologists evaluate and diagnose painful penis? A penis disorder is a medical problem. Learn more about possible diagnoses for penis disorders now....
I have a problem of my balls getting rock hard when I get erections, walk up the stairs, do pushups or any other strenous activities. I dont mean the sack either, i mean the testicles itself. When I am resting it seems to get a little softer but overall my testicles have gotten harder and it has shrunk noticeably in size from about 3 years ago when I first discovered it. I have a varicocele on the left side but Im not sure if its causing it. I dont want my testicles to shrink even more!

Can someone help me? Ive been to the urologist and doctor so many times but they dont know.


Please! Thanks!
Did you find this post helpful?
|

User Profile
replied March 31st, 2010
Hi there, thank you for posting your question on Ehealthforum. This is not intended as a substitute to visiting your own doctor.

You say that you have been to a urologist and a doctor many times and that they "don't know" what is causing your testicles to be so hard and to be apparently shrinking. With respect, I do not think that that is what they are saying. What they are far more likely to have said is that there is no condition or disease that they know of that can bring about these symptoms of hardness and shrinking of your testicles. Certainly, as a general practitioner of some thirty years, that would be my position about it.

Varicocele is benign abnormality that generally does not cause any problems.


Dr Andrew Rynne.

www.andrewrynne.com



|
Did you find this post helpful?

replied March 31st, 2011
losing my mojo
i'm having a problem. my testes are shrinking and are not able to produce the normal levels of testosterone for my body. i'm taking hormone shots to help. i'm 29 and hiv+. my doctor says it could be results of the virus, but i am becoming very frustrated. the shots are not helping much and my testes seem to be shrinking more. is there a way to counter-act this?
|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sexual Health - Men , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.